MathSciNet Relay Station
MathSciNet bibliographic data
MR2566985 (2010j:93109) 93D09 (34K20)
Wu, Haixia; Liao, Xiaofeng; Feng, Wei; Guo, Songtao; Zhang, Wei Robust stability analysis of uncertain systems with two additive time-varying delay components. Appl. Math. Model. 33 (2009), no. 12, 4345–4353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement